University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1842

Title: An Exposition on Solution Process and Nature of Solutions of Simple Delay Differential Equations
Authors: Ukwu, Chukwunenye
Keywords: Algorithmic
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 4; Pp 04-14
Abstract: This article gave an exposition on the solutions of single-delay autonomous linear differential equations with algorithmic presentations of the solution processes of two solution methods, with illustrative examples verifying the consistency of both solution methods. The article went further to examine the nature of solutions, obtaining in the process a complete characterization of all non-oscillatory solutions of a problem instance in the absence of initial functions. In the sequel the article proved that there is no nontrivial oscillatory solution if a constant initial function is specified for the delay differential equation in question and hence for delay differential equations in general.
URI: http://hdl.handle.net/123456789/1842
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
B02404014.pdf417.09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback